the site of Adam Stevens

reading

Medications for erectile dysfunction do not work in everyone and might be less effective in certain conditions, such as Parkinson’s disease.

Erectile dysfunction may also be linked to a number of medical conditions, including:

Infection

Migraines

Endometriosis

Migraines are inflammatory conditions of the uterus that are not treatable by pharmaceutical treatments.

Risks of erectile dysfunction

Excess testosterone may cause some men to have erectile dysfunction.

Research suggests that more than two-thirds of all men will experience a decrease in their ability to get and keep an erection during sex.

Erectile dysfunction symptoms include:

Decreased lubrication

Decreased sexual desire

Difficulty maintaining an erection

Loss of erection

Mood swings

Increased blood pressure and heart rate

These symptoms can be treated with medications, such as erectile dysfunction medications, that cause a decrease in blood flow to the penis or stimulate the brain to strengthen the erection muscles. Risk of prostate cancer Erectile dysfunction may increase the risk of prostate cancer. An increased risk of prostate cancer is also associated with excessive use of drugs and alcohol, and low levels of testosterone. Low levels of testosterone are known to cause prostate cancer cells to grow more quickly and to move to other parts of the body. Men with low testosterone should use a low-T hormone replacement treatment to compensate for the reduced production of testosterone. Testosterone replacement therapy may also be used to treat diabetes.

Many men also use birth control pills, so men who use low doses of estrogen should also be vigilant for prostate cancer.

According to an ED Care doctor, treating erectile dysfunction Erectile dysfunction often leads to further problems like weight gain, depression, and loss of interest in sexual activity. To treat these symptoms, your doctor will likely start you on an anti-depressant medication, such as Seroquel (or an equivalent). If depression is severe, or if you are taking an antidepressant that causes weight gain, your doctor may suggest a medication called sertraline (Zoloft). You should avoid all other medications with this potential for weight gain until you see if you respond better to these types of medications. Weight gain is often related to depression and anxiety, so some doctors prescribe anti-anxiety medication for you. Anti-anxiety medications are typically taken three to six times a day, so be sure to take them in a consistent way.